# SDR R61A201610230609

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 32,219 hours, 18,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  CREW RECEIVED A BLEED 1 OVER PRESSURE MESSAGE,RAN QRH.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.   LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED HPSOV HIGH PRESSURE SWITCH IAW AMM AND OPS CHECKED GOOD.
